# SDR UALA2012071603830

- Difficulty date: July 14, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 36,399 hours, 15,966 cycles
- Engine: Iae V2527A5
- System (JASC): 5297 · Door System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Door Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD CABIN DOOR ECAM ILLUMINATED 4 TIMES DURING DESCENT.   DOOR OPS NORMAL.  FOUND GROUND STUD 2050VN LOOSE CAUSING INTERMITTENT ECAM DOOR WARNING FAULT.  SECURED GROUND WIRE, FWD RT DOOR INDICATION CHECKS NORMAL.
